BLOW UP SOLUTIONS FOR 4-DIMENSIONAL SEMILINEAR ELLIPTIC PROBLEMS WITH EXPONENTIALLY DOMINATED NONLINEARITY

Full Article - PDF

Published: 2015-05-30

Page: 169-182


TAIEB OUNI *

Departement de Mathematiques, Faculte des Sciences de Tunis, Campus Universitaire, 2092 Tunis, Tunisie.

*Author to whom correspondence should be addressed.


Abstract

In this paper we consider a biharmonic equation on a bounded domain Ω in R4 with large exponent in the nonlinear term, we study the existence of solutions having singular limits for some fourdimensional semilinear elliptic problem with exponential dominated nonlinearity and a singular source term given by Dirac masses with Navier boundary condition. In particular we show that such solutions blow up at exactly one point which is a critical point of the Robin function.

Keywords: Singular limits, Green's function, nonlinear domain decomposition method


How to Cite

OUNI, T. (2015). BLOW UP SOLUTIONS FOR 4-DIMENSIONAL SEMILINEAR ELLIPTIC PROBLEMS WITH EXPONENTIALLY DOMINATED NONLINEARITY. Asian Journal of Mathematics and Computer Research, 4(4), 169–182. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/126

Downloads

Download data is not yet available.